# SDR DL73S040372

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,790 hours, 43,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE AFT P-DOME WEB PER AD 99-08-23 REVEALED CRACKS IN THE WEB COMMON TO THE BULKHEAD Y-CHORD NEAR STRINGER 5R.  THE CRACKED AREA OF WEB WAS REMOVED WITH A SINGLE CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 089561-14AD.
